Sätze über algebraische Ringe

T., Nagelt

Mathematische Zeitschrift (1932)

  • Volume: 34, page 179-182
  • ISSN: 0025-5874; 1432-1823

How to cite


Nagelt, T.,. "Sätze über algebraische Ringe." Mathematische Zeitschrift 34 (1932): 179-182. <http://eudml.org/doc/168307>.

author = {Nagelt, T.,},
journal = {Mathematische Zeitschrift},
pages = {179-182},
title = {Sätze über algebraische Ringe},
url = {http://eudml.org/doc/168307},
volume = {34},
year = {1932},

AU - Nagelt, T.,
TI - Sätze über algebraische Ringe
JO - Mathematische Zeitschrift
PY - 1932
VL - 34
SP - 179
EP - 182
UR - http://eudml.org/doc/168307
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.